Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of groups as quotient groups. III. Invariants of classes of related representations


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 58 (1945), 390-419
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0015108-3
MathSciNet review: 0015108
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer Nilpotent groups and their generalizations, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 393-434. MR 0002121 (2:1i)
  • [2] -Groups without proper isomorphic quotient groups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 267-278. MR 0009955 (5:228a)
  • [3] -The homomorphism theorems for loops, Amer. J. Math. vol. 67 (1945) pp. 450-460. MR 0012302 (7:7c)
  • [4] -Representations of groups as quotient groups. I. Trans. Amer. Math. Soc. vol. 58 (1945) pp. 295-347. MR 0015106 (7:371h)
  • [5] -Representations of groups as quotient groups. II. Minimal central series. Trans. Amer. Math. Soc. vol. 58 (1945) pp. 348-389. MR 0015107 (7:372a)
  • [1] W. Magnus Beziehungen zwischen Gruppen und Idealen in einem speziellen Ring, Math. Ann. vol. 111 (1935) pp. 259-280. MR 1512992
  • [2] -Über freie Faktorgruppen und freie Untergruppen gegebener Gruppen, Monatshefte für Mathematik und Physik vol. 47 (1938) pp. 307-313.
  • [1] R. Remak Über die Darstellung der endlichen Gruppen als Untergruppen direkter Produkte, J. Reine Angew. Math. vol. 163 (1930) pp. 1-44.
  • [1] H. Zassenhaus Lehrbuch der Gruppentheorie. I, Hamburger mathematische Einzelschriften, vol. 21, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0015108-3
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society